一类四阶两点边界值问题的惰性解的存在性
Existence of Iterative Solutions of Fourth-Order Two Point Boundary Value Problems

作者: 郭英新 :;

关键词: 四阶微分方程两点边界值的问题上下解惰性解Fourth-Order Differential Equation Two-Point Boundary Value Problem Lower and Upper Solutions Iterative Solution

摘要: 利用上下解方法,得到了一类四阶两点边界值问题的惰性解的存在性。

Abstract:
In this paper, we study a class of forth-order two points’ boundary value problems. Without any nonnegative assumption, the existence of iterative solutions is obtained. Our approach is based on the lower and upper solution method.

文章引用: 郭英新 (2011) 一类四阶两点边界值问题的惰性解的存在性。 理论数学, 1, 156-158. doi: 10.12677/pm.2011.12030

参考文献

[1] Y. S. Yang. Fourth-order two-point boundary value problem. Proceeding of the American Mathematical Society, 1988, 104(1): 175-180.

[2] M. A. Del Pino, R. F. Manasevich. Existence for fourth-order boundary value problem under a two-parameter nonresonance condition. Proceeding of the American Mathematical Society, 1991, 112(1): 81-86.

[3] R. Ma. Positive solutions of fourth-order two point boundary value problems. Annals of Differential Equations, 1999, 15(2): 225-231.

[4] B. Liu. Positive solutions of fourth-order two point boundary value problems. Applied Mathematics and Computation, 2004, 148(2): 407-420.

[5] X. Yang. Positive solutions for nonlinear singular boundary value problems. Applied Mathematics and Computation, 2002, 130(2-3): 225-234.

[6] K. Deimling. Nonlinear Functional Analysis. Berlin: Springer, 1985: 193-204.

分享
Top